Alert archive / Pennsylvania / River Flood Warnings in 2020

River Flood Warning 3, NWS State College, PA

April 30, 2020Snyder County, Union County, Pennsylvania

NWS State College, PA issued this river flood warning at Apr 30, 2020, 7:02 PM EDT for Snyder County, Union County, Pennsylvania. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2020, 7:02 PM EDT (23:02 UTC)
Expired
May 1, 2020, 2:08 PM EDT
In force
19 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 80 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Penns Creek at Penns Creek (PNCP1). The gauge peaked at 8.86 ft at May 1, 2020, 2:00 AM EDT.

actionminormoderate51004/3005/0105/02
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01555000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

027 
WGUS41 KCTP 302303
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
702 PM EDT Thu Apr 30 2020

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Penns Creek Near Penns Creek

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC109-119-011103-
/O.NEW.KCTP.FL.W.0003.200430T2302Z-200501T1400Z/
/PNCP1.1.ER.200430T2258Z.200501T0200Z.200501T0800Z.NO/
702 PM EDT Thu Apr 30 2020

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Penns Creek Near Penns Creek
* until Friday morning...Or until the warning is cancelled.
* At 6 PM Thursday the stage was...7.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  crest near 8.6 feet by tonight.  The river will fall below flood 
  stage by early tomorrow morning.
* At 8.0 feet...The left, or north bank overflows downstream of the 
  Route 104 bridge. A campground is affected. A number of secondary 
  roads in the Penns Creek drainage are affected by high water.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

CR
3 follow-up statements
702 
WGUS81 KCTP 010826
FLSCTP
Flood Statement 
National Weather Service State College PA
426 AM EDT Fri May 1 2020

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Penns Creek Near Penns Creek
  Sherman Creek At Shermans Dale
  Conodoguinet Creek Near Hogestown
  Swatara Creek At Harper Tavern

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued by late this morning.

&&

PAC109-119-012000-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-200501T2000Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1400Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Penns Creek Near Penns Creek.
* At 4 AM Friday the stage was 8.8 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by late this 
  morning.
* At 8.0 feet...The left, or north bank overflows downstream of the 
  Route 104 bridge. A campground is affected. A number of secondary 
  roads in the Penns Creek drainage are affected by high water.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC099-011741-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-200501T1741Z/
/SMDP1.2.ER.200430T1806Z.200501T0030Z.200501T1141Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Sherman Creek At Shermans Dale.
* At 3 AM Friday the stage was 10.4 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* The river will continue falling to below flood stage by mid 
  morning.
* At 11.0 feet...A number of homes along River Road and other low 
  lying areas adjacent to Sherman Creek are affected by high water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

PAC041-012025-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-200502T1912Z/
/HGSP1.1.ER.200501T0413Z.200501T1800Z.200502T1312Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Conodoguinet Creek Near Hogestown.
* At 4 AM Friday the stage was 8.4 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river will crest near 8.9 feet this afternoon. The river 
  will fall below flood stage late morning tomorrow.
* At 8.0 feet...Low lying areas in the vicinity of Erbs Bridge Road, 
  Prowell Road, Stone Spring Lane, and Oyster Mill Road are flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC075-107-012025-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-200501T2200Z/
/HTVP1.1.ER.200501T0230Z.200501T0900Z.200501T1600Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 4 AM Friday the stage was 10.0 feet and cresting.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.0 feet early this morning. The 
  river will fall below flood stage this afternoon.
* At 10.0 feet...High water isolates several houses.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$
254 
WGUS81 KCTP 011607
FLSCTP
Flood Statement 
National Weather Service State College PA
1207 PM EDT Fri May 1 2020

...The Flood Warning is cancelled for the following creek in 
Pennsylvania...

  Sherman Creek At Shermans Dale

...The Flood Warning continues for the following creeks in 
Pennsylvania...

  Penns Creek Near Penns Creek
  Conodoguinet Creek Near Hogestown
  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey
  Swatara Creek Above Middletown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC109-119-012242-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-200501T2242Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1642Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Penns Creek Near Penns Creek.
* At 12 PM Friday the stage was 8.1 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* The creek will continue falling to below flood stage by this 
  afternoon.
* At 8.0 feet...The left, or north bank overflows downstream of the 
  Route 104 bridge. A campground is affected. A number of secondary 
  roads in the Penns Creek drainage are affected by high water.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC041-020405-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-200502T1500Z/
/HGSP1.1.ER.200501T0413Z.200501T1800Z.200502T0900Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Conodoguinet Creek Near Hogestown.
* At 12 PM Friday the stage was 8.7 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 8.8 feet by this afternoon. The creek 
  will fall below flood stage early tomorrow morning.
* At 8.0 feet...Low lying areas in the vicinity of Erbs Bridge Road, 
  Prowell Road, Stone Spring Lane, and Oyster Mill Road are flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC075-107-020032-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-200502T0032Z/
/HTVP1.1.ER.200501T0230Z.200501T1046Z.200501T1832Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 12 PM Friday the stage was 9.4 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek will continue falling to below flood stage this 
  afternoon.
* At 9.0 feet...Several driveways and other minor roadways are 
  affected. Water begins to enter some basements.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-020405-
/O.CON.KCTP.FL.W.0006.000000T0000Z-200504T0800Z/
/MTLP1.1.ER.200501T1723Z.200502T0600Z.200504T0200Z.UU/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek Above Middletown.
* At 11 AM Friday the stage was 10.3 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by this afternoon 
  and crest near 12.5 feet by after midnight tonight. The creek will 
  fall below flood stage by Sunday before midnight.
* At 12.0 feet...Both banks overflow upstream of the Vine Street 
  Bridge and several basements are affected.

&&

LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
      4018 7675                       

$$

PAC043-075-020112-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-200502T0112Z/
/HERP1.1.ER.200501T1020Z.200501T1545Z.200501T1912Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 12 PM Friday the stage was 7.2 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The creek will continue falling to below flood stage by late this 
  afternoon.
* At 7.0 feet...The right, or north bank begins to overflow. Several 
  roadways upstream of the gage are affected by high water.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC099-011637-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-200501T1741Z/
/SMDP1.2.ER.200430T1806Z.200501T0030Z.200501T1147Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning is cancelled for
  The Sherman Creek At Shermans Dale.
* At 11 AM Friday the stage was 7.5 feet and falling.
* The creek fell below flood stage at 8 AM Friday.
* Flood stage is 9.0 feet.
* The creek will continue falling to 4.3 feet by Sunday morning.
* At 7.0 feet...Creek Road is closed upstream of Shermansdale.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

CJE
437 
WGUS81 KCTP 011808
FLSCTP
Flood Statement 
National Weather Service State College PA
208 PM EDT Fri May 1 2020

...The Flood Warning is cancelled for the following creek in 
Pennsylvania...

  Penns Creek Near Penns Creek

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

No update is expected for this product.

&&

PAC109-119-011838-
/O.CAN.KCTP.FL.W.0003.000000T0000Z-200501T2242Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1641Z.NO/
208 PM EDT Fri May 1 2020

The Flood Warning is cancelled for
  The Penns Creek Near Penns Creek.
* At 2 PM Friday the stage was 7.8 feet and falling.
* The creek fell below flood stage at 1 PM Friday.
* Flood stage is 8.0 feet.
* The creek will continue falling to 4.8 feet by Sunday morning.
* At 8.0 feet...The left, or north bank overflows downstream of the 
  Route 104 bridge. A campground is affected. A number of secondary 
  roads in the Penns Creek drainage are affected by high water.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

CJE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 5:40 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 30, 5:40 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service State College PA
540 PM EDT Thu Apr 30 2020

.SYNOPSIS...
A moderate to heavy rainfall will continue across the eastern
half of the state late today through early tonight. The heavy
rain will result in areas of urban/poor drainage, along with
flooding of some small stream and possible minor river
flooding.

Showers will linger through Friday before conditions dry out
on Saturday. Expect near seasonal temperatures for the first
weekend of May before the cooler temperature trend resumes next
week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
An anomalously strong southerly low level jet preceding a deep
upper trough is transporting copious Gulf of Mexico and western
Atlantic moisture up the east coast ahead of slowly approaching
cold front.

The front was edging east twd the Susquehanna valley at 19Z and
will clear the Delaware Valley late tonight.

It appears the warm cloud depth is somewhere in the 2.7-3 km
range. Although truly tropical rainfall usually is associated
with WCDs of 3-4 km, this is still pretty good for this early in
the warm season.

Observed PW (1.36) is also easily in the 90th percentile for
this time of year and not far from the maximum. What this means
is the rainfall in our eastern zones is highly efficient, with
radar under-estimates noted.

KCCX radar was underestimating rainfall amounts significantly
earlier today, and a switch to Summertime Convective and then
Tropical Z-R was done to try to more accurately depict upcoming,
and storm total rainfall across our eastern zones.

Most of the region will fall within the dry slot late today and
tonight to the east of the slow SEWD-moving upper low. Expect
the rain to taper off across the central and eastern zones late
today and this evening, leaving just isolated showers drifting
nne over the CWA after midnight.

Plenty of relatively warm high based stratocu will linger
across the region overnight, helping to keep temps about 5 deg F
above normal or in the 40s to lower 50s.

The focus for an increased potential flooding remains during
the late afternoon and evening hours across the eastern third of
the forecast area, where a north/south 30-40NM wide swath of
heavy rain between 2-3 inches has already fallen just to the
west of the Susq Mainstem. Within this area, another one-half
inch is possible with an additional 1-1.5 inches likely east of
the the Susq Valley as the mid and upper flow/and heavy rainfall
bands have taken on a slightly negative tilt on the eastern
side of the deepening trough.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The passage of upper trough, combined with diurnal heating,
will result in scattered instability showers developing Friday
afternoon across mainly the central and eastern zones.

Model soundings indicate enough cape for a few low-topped
thunderstorms over the eastern counties.

There will be much lower pwats in the wake of the cold front,
so any additional rain Friday is expected to be light (amount-
wise) and not exacerbate any potential flooding.

Model sounding show a well mixed boundary layer to at least
850mb, where temps around 5C should support highs from the upper
50s over the Alleghenies, to the mid 60s across the Susq
Valley.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A brief period of drier weather begins Fri night as showers
retreat off to the NE. Saturday looks like a pleasant day with
gradually moderating temperatures.

Weak surface low slides through Sat night into Sunday bringing
some light rain to mainly SW portions. Thick clouds will take a
little of the luster off of a rare near/slightly above normal
day, but it will still likely top out as the warmest day we've
had around here in a few weeks.

Persistent trough over the eastern U.S. keep a series of waves
parading through during the week keeping below normal
temperatures in place. Mon/Tue look generally dry and breezy
before showers return for mid/late week.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
Wind shift line to LNS now, with band of heavy showers.

Some improvement now across the west, thus some adjustments
to the TAFS.

Earlier discussion below.

A large swath of moderate rain with embedded heavier elements
will continue to push slowly east across the Susq Valley and
points east late today and this evening with MVFR to IFR Cigs
and mainly MVFR Vsbys.

Across the Central and Western Mtn airfields mainly VFR
conditions will be found through about 00Z, though a decrease
to MVFR and IFR cigs and scattered MVFR vsbys is likely
overnight with the lowest conditions across the Western mtns
(TAF sites KBFD and KJST) as the mean llvl flow veers around to
a better swrly upslope component.

After the widespread rain comes to an end, HRRR suggests
another narrow line of SHRA/TSRA develops over the Alleghenies
late today and moves eastward into the lower Susq and blends in
with the western edge of the departing large-scale rain shield
by about 02z Fri.

Outlook...

Fri...Scattered showers/tempo vis reductions, esp NW Mtns.

Sat...No sig wx expected.

Sun...Scattered showers possible, especially later in the day.

Mon...Still a chance of showers.

Tue...Dry with mainly VFR conditions.

&&

.HYDROLOGY...
Storm total rainfall of 2 to 3 inches with locally higher
amounts will occur across central and eastern PA by tonight.

This rainfall will result in significant rises on streams and
creeks with minor to moderate small stream and river flooding
possible.

Crests on larger mainstem rivers may not occur until
later Friday or even early Saturday based on ensemble river
forecasts.

Antecedent conditions are relatively wet and streamflows are
modestly elevated. A flood watch continues overnight for the
eastern half of the CWA with areal flood warnings through this
evening near and to the east of the Susq's Mainstem and its
West Branch.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for PAZ028-037-041-042-
046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...DeVoir/RXR
AVIATION...Lambert/Martin/Colbert
HYDROLOGY...Lambert
Hazardous weather outlook, Apr 30, 2:46 PM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
246 PM EDT Thu Apr 30 2020

PAZ028-037-041-042-046-049>053-056>059-063>066-011900-
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
246 PM EDT Thu Apr 30 2020

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017>019-024>027-033>036-045-011900-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
246 PM EDT Thu Apr 30 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Apr 30, 1:22 PM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service State College PA
122 PM EDT Thu Apr 30 2020

PAZ041-042-046-049>053-057>059-064>066-301915-
Southern Lycoming-York-Sullivan-Union-Northern
Lycoming-Lebanon-Dauphin-Snyder-Columbia-Lancaster-Northumberland-
Adams-Montour-Schuylkill-
122 PM EDT Thu Apr 30 2020

...GUSTY SOUTHEASTERLY WINDS WILL IMPACT LANCASTER...
NORTHUMBERLAND...DAUPHIN... EASTERN SNYDER...COLUMBIA...EASTERN
UNION...SCHUYLKILL...SOUTHEASTERN ADAMS...YORK...EASTERN
LYCOMING...MONTOUR...SULLIVAN AND LEBANON COUNTIES...

At 115 PM EDT, frequent strong wind gusts of 35 to 45 mph from the
southeast were accompanying the eastern edge of a slow moving area
of heavy rain. Localized wind gusts around 50 mph are possible on
the ridge tops and just to the north of gaps in the ridges, where
the wind is channeled and accelerated.

The combined heavy rain with the strong wind gusts will lead to
scattered downed trees and possibly some isolated power outages.

Locations impacted include...
Lancaster, Harrisburg, York, Lebanon, Hanover, Bloomsburg,
Pottsville, Hershey, Ephrata, Colonial Park, Weigelstown,
Elizabethtown, Berwick, Columbia, Sunbury, Progress, Lititz,
Middletown, Millersville and Willow Street.

LAT...LON 4015 7702 4022 7686 4035 7693 4037 7702
      4064 7694 4066 7702 4108 7702 4159 7689
      4154 7622 4120 7632 4114 7623 4095 7621
      4091 7600 4073 7576 4064 7598 4057 7602
      4049 7644 4014 7587 3973 7610 3972 7702
TIME...MOT...LOC 1721Z 239DEG 49KT 4091 7672

Lambert
Local storm report, Apr 30, 2:13 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT THU APR 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     FLOOD            SHERMANSDALE            40.35N 77.18W
04/30/2020                   PERRY              PA   BROADCAST MEDIA

            WATER ON ROADWAY ALONG RTE 34 IN
            SHERMANSDALE.

&&

JRB
Local storm report, Apr 30, 5:29 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
529 PM EDT THU APR 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            MCALISTERVILLE          40.63N 77.28W
04/30/2020                   JUNIATA            PA   PUBLIC

            ROUTE 35 SOUTHBOUND CLOSED DUE TO FLOODING.

&&

SDT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:59 AM EDTAreal Flood AdvisoryCTPAdams, Centre, Clinton, Cumberland, Juniata, Lycoming and 6 more6 hr
Apr 30, 1:22 PM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lancaster, Lebanon, Montour, Northumberland and 3 more113 min
Apr 30, 1:34 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 4 more6 hr
Apr 30, 1:42 PM EDTRiver Flood WarningCTPPerry22 hr
Apr 30, 2:12 PM EDTAreal Flood WarningCTPAdams, Clinton, Cumberland, Juniata, Lycoming, Northumberland and 5 more6 hr
Apr 30, 4:39 PM EDTAreal Flood WarningCTPColumbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 4 more6 hr
Apr 30, 5:43 PM EDTAreal Flood WarningCTPTioga3 hr

Nearby

River Flood Warnings in Pennsylvania, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.